Oh good grief honey. I can't even imagine.The following are considered the normal side effects of the pill, which are really no different than many OTC meds:
Now...what happened to me, on the other hand, was something much more severe...
First, I became flu-like. That hit gradually over the course of about 9 hours from taking the first pill. I ate before and after taking the pill, as instructed, but it did little to help me fight nausea. By the 10th hour I was almost projectile vomitting and dry heaving pretty much constantly when my stomach had been completely emptied. That went on pretty consistently for 5 days. I was barely able to remain hydrated, and ever mind trying to get any real nutrition. On top of the nausea I began to have what was probably the most insanely heavy "period" I've ever experienced about two days in to taking the meds. I actually bought Depends to handle the situation. And the cramps....dear god, the cramps. In addition to the muscle fatique from the vomitting I also had cramps that made me feel like my uterus was in a vice grip. They doubled me over in pain at some points.
For reference...I took the pill about 7 hours after the "oops" moment, and during a time when I would have been outside the normal range for optimum fertility within my monthly cycle. Statistically, the odds that the reaction was from the accidental termination of an existing pregnancy were pretty much non-existent, and the pregnancy test had reported negative prior to taking the medication.
Again, as I said before, I'm sure most girls wouldn't experience what I did...but can you imagine going through that kind of reaction alone? Or having to tell your parents about the situation because you're so sick you're afraid you need immediate care?